# SDR 2001F00199

- Difficulty date: June 27, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- System (JASC): 2170 · Humidity Control System
- Part: Nozzle
- Part number: 12950231
- Condition: Clogged
- Location: Lt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 9177 - EYW - DURING TAXI PASSENGER IN SEAT 2A REPORTED HE SAW SMOKE AT HIS FEET AND SMELLED BURNING ODOR.  INSPECTED AIRCRAFT AND NO TRACE OF BURNING SMELL WAS DETECTED WITH AIRCRAFT AT HIGH POWER.  RAN WITH ALL ENVIRONMENTAL SYSTEMS ON.  ONLY CONDENSATION OBSERVED.  REMOVED AND REPLACED FOG NOZZLE.  OPS CHECK NORMAL.  (M)
